# SDR CALA0800297

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 36,498 hours, 19,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 656571022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BETWEEN STA 747 AND 767, ANTENNA BRACKET CORROSION MARKED.  REPLACED AFT CARGO ANTENNA BRACKET AT STA 747-767 PER SRM 51-40-02.
